# SDR SWAA2013021312634

- Difficulty date: January 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 112N6101
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FIXED LEADING EDGE SKIN AT KRUEGER FLAP SEAL DOOR CUTOUT AT LES 213.  REPAIRED FIXED LEADING EDGE SKIN AT KRUEGER FLAP SEAL DOOR CUTOUT AT LES 213 IAW EA 1-A57-0503 REV 4.
